# SDR REXA2024012500124

- Difficulty date: January 18, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 22,705 hours, 17,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL HAS MULIPLE AREAS OF CORROSION. INSTALLED A NEW LOWER SILL (P/N: MM670-35655-003). IAW CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01 AND RESTORED SURFACE FINISH IAW CRJ 900 SRM (TR51-0068) 51-21-16-001-001-A01.
